Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
R-automorphisms of R[t][[X]]

Joong Ho Kim

Vol. 42 (1972), No. 1, 81–88
Abstract

Let R be a commutative ring with identity, R[t] the polynomial ring in an indeterminate t over R, and R[t][[X]] the formal power series ring in an indeterminate X over R[t]. Let α = i=1ai(t)Xi and β = i=0bi(t)Xi be elements of R[t][[X]] where ai(t) and bi(t) are elements of R[t] for each i. This paper gives necessary and sufficient conditions in order that there exist an R-automorphism of R[t][[X]] mapping t and X onto α and β respectively.

Mathematical Subject Classification 2000
Primary: 13B10
Secondary: 13J05
Milestones
Received: 30 March 1971
Published: 1 July 1972
Authors
Joong Ho Kim